PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A universal planar completely regular continuum

Volume 229 / 2015

Sophia Zafiridou Fundamenta Mathematicae 229 (2015), 101-116 MSC: Primary 54C25; Secondary 54F50. DOI: 10.4064/fm229-2-1


We construct a universal planar completely regular continuum. This gives a positive answer to a problem posed by J. Krasinkiewicz (1986).


  • Sophia ZafiridouDepartment of Mathematics
    University of Patras
    26500 Patras, Greece

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image